The drug eruptions are known to often become more severe by the readministration of causative drugs. It is an important theme to prevent the relapse of the drug eruptions. We have been monitoring drug adverse reactions at our hospital since October, 1980. We divided fifteen years from October, 1980 to September, 1995 into three periods; the first period (Oct., 1980-Sep. 1985), the second period (Oct., 1985-Sep., 1990), and the third period (Oct., 1990-Sep., 1995), and discussed the trend of the drug eruptions appeared among these three periods. The number of the drug eruptions increased. But the proportion to the total drug adverse reactions and to the number of patients slightly decreased. The eruptions in women much increased and in the patients of forties or older generations also increased. But in patients of thirties or younger generations decreased. While nonsteroidal anti-inflammatory drugs (NSAIDs) other than pyrines, antibiotics other than penicillins and cephalosporins and drugs affecting the cardiovascular system and the metabolism tend to increase, pyrines, penicillins, iodic and biliary contrast media tend to decrease. The incubation period before the eruption appeared is less than three days in most antibiotics and anti-inflammatory drugs. But it is more than four days in most drugs for chronic diseases. Other symptoms such as nausea, fever and liver dysfunction were shown in 9.2% of the drug eruptions. In 8.9% of the drug eruptions a relapse of allergic reactions included eruptions were also found. In some cases the drug eruptions exacerbate by re-administration of beta-lactam antibiotics. In the case of administration of drugs, it is necessary to pay attention to dermatitis caused by the drugs. And we recognized the importance of the system for the prevention of the relapse of drug eruptions including injections.